# SDR DL733041069

- Difficulty date: November 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- Aircraft time: 48,944 hours, 33,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

JUST PRIOR TO T/O WHEN LANDING LIGHTS TURNED ON, SPARKS CAME FROM OVERHEAD PANEL.  TURNED OFF LIGHTS SPARKS STOPPED.  REPAIRED WIRE BUNDLE IN OVERHEAD.
